# SDR CALA9701349

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Flange
- Part number: 5300D180425
- Condition: Warped
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE DID NOT RELEASE DURING DROP TEST.  MAINTENANCE FOUND THE TAILCONE RING FLANGE WARPED.  THE TAILCONE WAS REMOVED AND REPLACED AND THE LATCHING MECHANISM WAS ADJUSTED IAW MM 53-53-00.
